MAUDE Adverse Event Report: PASSY-MUIR, INC. PASSY-MUIR; TUBE TRACHEOSTOMY AND TUBE CUFF

PASSY-MUIR, INC. PASSY-MUIR; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number PMV 2001
Health Effect - Clinical Codes Dyspnea (1816); Non specific EKG/ECG Changes (1817); Loss Of Pulse (2562); No Code Available (3191)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Rn states vent was alarming.Upon entering the room, the ventilator circuit was disconnected.Rn states that the patient was asking for the passy muir valve to be placed on; however, after investigation the patient was telling the rn that the vent had become disconnected.Rn states that she placed the passy muir valve on, (when asked if she deflated the trach cuff, she stated no), rn states that vent continued to alarm.She found charge rn and informed her of the patient with difficulty breathing.The patient was unresponsive, pulseless and blue.The rn initiated chest compressions and a code blue was called.Patient became responsive shortly thereafter.Respiratory found that the trach cuff was still inflated.The rt removed 10ml syringe from within bag hanging from cough assist machine.The patient was suctioned and placed on humidified trach collar (htc) 90%, patient able to vocalize with passy muir valve.Doctor states patient had ekg changes, patient was transported to the icu.

Brand Name
PASSY-MUIR
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
PASSY-MUIR, INC.
17992 mitchell s ste 200
irvine CA 92614
MDR Report Key7024164
Report Number7024164
Device Sequence Number1275772
Product Code JOH
UDI-Device Identifier10859760005148
UDI-Public(01)10859760005148(10)001-061603D
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2017
Report Date (Section F) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Nurse
Device Model NumberPMV 2001
Device Catalogue NumberPMV 2001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer11/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PORTEX #8 TRACHEOSTOMY WAS BEING USED AND THE CUFF
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age55 YR
Patient Weight91
Date Report Sent to FDA11/09/2017